# SDR AALA201904031007

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 53,570 hours, 27,485 cycles
- Engine: Pwa JT8D219
- Engine time: 50,022 hours, 25,121 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 769606XX
- Part serial: F39971
- Condition: Unreliable
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RIGHT ENGINE ROLLED BACK TO IDLE WHILE SLOWING TO .74 MACH AT FL360.ENGINE HEAT WAS TURNED ON ALONG WITH RH FUEL HEAT.(-4) ENGINE REMAINED AT IDLE WITH NORMAL INDICATIONS FOR 20 MIN. EMERGENCY DECLARED. LANDED UNEVENTFULLY. MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE FUEL CONTROL UNIT IAW CARD 73-91-99. OPS CHECK GOOD.
